# SDR DALA14019531812

- Difficulty date: March 28, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 53,483 hours, 11,149 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD MAIN FLAP L/E OTBD FAIRING FOUND DELAMINATED.  RT WING INBD MAIN FLAP L/E OTBD FAIRING COMPOSITE PREPREG HOT BOND.  REPAIRED IAW SRM 57-53-01, REPAIR 1, SRM 51-70-05 PAR 5A(1) AND REF PROCESS CARD KEW514094-01.
